Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On conjectures of Riviére and Strichartz

Authors: Carlos E. Kenig and Peter A. Tomas
Journal: Bull. Amer. Math. Soc. 1 (1979), 694-697
MSC (1970): Primary 42A18; Secondary 35E99
MathSciNet review: 532556
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. P. Calderón, Notes on singular integrals, MIT Press, Cambridge, Mass., 1961.
  • 2. A. Córdoba, The Kakeya maximal function and the spherical summation multipliers, Amer. J. Math. 99 (1977), 1-22. MR 447949
  • 3. C. Fefferman, The multiplier problem for the ball, Ann. of Math. (2) 94 (1971), 330-336. MR 296602
  • 4. F. P. Greenleaf, M. Moskowitz, and L. P. Rothchild, Unbounded conjugacy classes in Lie groups and location of central measures, Acta Math. 132 (1974), 225-243. MR 425035
  • 5. W. Littman, C. McCarthy and N. M. Rivière, The non-existence of L, Studia Math. 30 (1968), 219-229. MR 231127

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42A18, 35E99

Retrieve articles in all journals with MSC (1970): 42A18, 35E99

Additional Information


American Mathematical Society